Skip to Content
Exit Menu
Professor Sergey Mikhailov

Professor Sergey Mikhailov
Professor - Applied Mathematics and Analysis

Filter

Kohr, M., Mikhailov, SE. and Wendland, WL. (2021) 'Layer potential theory for the anisotropic Stokes system with variable $L_\infty$ symmetrically elliptic tensor coefficient'. Mathematical Methods in the Applied Sciences, 0 (in press). ISSN: 0170-4214 Open Access Link

Journal article

Kohr, M., Mikhailov, SE. and Wendland, WL. (2021) 'Dirichlet and transmission problems for anisotropic stokes and Navier-Stokes systems with L tensor coefficient under relaxed ellipticity condition'. Discrete and Continuous Dynamical Systems Series A, 41 (9). pp. 4421 - 4460. ISSN: 1078-0947 Open Access Link

Journal article

Mikhailov, S. and Portillo, CF. (2021) 'Boundary-domain integral equations equivalent to an exterior mixed BVP for the variable-viscosity compressible Stokes PDEs'. Communications on Pure and Applied Analysis, 20 (3). pp. 1103 - 1133. ISSN: 1534-0392 Open Access Link

Journal article

Mikhailov, SE. and Portillo, C. (2020) 'Analysis of boundary-domain Integral equations based on a new parametrix for the mixed diffusion BVP with variable coefficient in an interior Lipschitz domain'. JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS, 32 (1). pp. 59 - 75. ISSN: 0897-3962 Open Access Link

Journal article

Fresneda-Portillo, C. and Mikhailov, SE. (2019) 'Analysis of Boundary-Domain Integral Equations to the Mixed BVP for a Compressible Stokes System with Variable Viscosity'. Communications on Pure and Applied Analysis, 18 (6). pp. 3059 - 3088. ISSN: 1534-0392 Open Access Link

Journal article

Mikhailov, SE., Musolino, P. and Orlik, J. (2019) 'Rescaling and trace operators in fractional Sobolev spaces on bounded Lipschitz domains with periodic structure', in Constanda, C. and Harris, P. (eds.) Integral Methods in Science and Engineering. Analytic Treatment and Numerical Approximations.. Cham, Switzerland : Springer Nature Switzerland AG. pp. 237 - 251. ISBN 13: 978-3-030-16076-0. Open Access Link

Book chapter

Kohr, M., Mikhailov, SE. and Wendland, WL. (2019) 'Potentials and transmission problems in weighted Sobolev spaces for anisotropic Stokes and Navier-Stokes systems with $L_{\infty}$ strongly elliptic coefficient tensor'. Complex Variables and Elliptic Equations, 65 (1). pp. 109 - 140. ISSN: 1747-6933 Open Access Link

Journal article

Kohr, M., Mikhailov, SE. and Wendland, WL. (2019) 'Newtonian and single layer potentials for the Stokes system with L^∞ coefficients and the exterior Dirichlet problem', in Rogosin, S. and Çelebi, AO. (eds.) Analysis as a Life.. Birkhäuser. pp. 237 - 260. ISBN 10: 3030026493. ISBN 13: 9783030026493. Open Access Link

Book chapter

Ayele, TG., Dufera, TT. and Mikhailov, S. (2019) 'Analysis of Boundary-Domain Integral Equations for Variable-Coefficient Mixed BVP in 2D', in Lindahl, K., Lindström, T., Rodino, LG., Toft, J. and Wahlberg, P. (eds.) Analysis, Probability, Applications, and Computation. Springer Nature Switzerland. pp. 467 - 480. ISBN 13: 9783030044589. Open Access Link

Book chapter

Dufera, TT. and Mikhailov, S. (2019) 'Boundary-domain integral equations for variable coefficient Dirichlet BVP in 2D unbounded domain', in Lindahl, O., Lindström, T., Rodino, LG., Toft, J. and Wahlberg, P. (eds.) Analysis, Probability, Applications, and Computation. Springer Nature Switzerland AG. pp. 481 - 492. ISBN 13: 9783030044589. Open Access Link

Book chapter

Mikhailov, S. and Woldemicheal, ZW. (2019) 'On united boundary-domain integro-differential equations for variable coefficient Dirichlet problem with general right hand side', in Constanda, C. and Harris, P. (eds.) Integral Methods in Science and Engineering. Analytic Treatment and Numerical Approximations. Springer Nature Switzerland AG. pp. 67 - 77. ISBN 13: 9783030160760. Open Access Link

Book chapter

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2018) 'Singular localised boundary‐domain integral equations of acoustic scattering by inhomogeneous anisotropic obstacle'. Mathematical Methods in the Applied Sciences, 41 (17). pp. 1 - 25. ISSN: 0170-4214 Open Access Link

Journal article

Hakim, L. and Mikhailov, SE. (2018) 'A history-dependent cohesive zone model in elastic and visco-elastic materials under constant and variable loading'. International Journal of Mechanical Sciences, 144. pp. 518 - 525. ISSN: 0020-7403 Open Access Link

Journal article

Mikhailov, SE. (2018) 'Analysis of segregated boundary-domain integral equations for BVPs with non-smooth coefficients on Lipschitz domains'. Boundary Value Problems, 2018 (1). pp. 87. ISSN: 1687-2762 Open Access Link

Journal article

Gutt, R., Kohr, M., Mikhailov, SE. and Wedland, WL. (2017) 'On the mixed problem for the semilinear Darcy-Forchheimer-Brinkman PDE system in Besov spaces on creased Lipschitz domains'. Mathematical Methods in the Applied Sciences, 40 (18). pp. 7780 - 7829. ISSN: 0170-4214 Open Access Link

Journal article

Ayele, TG., Dufera, TT. and Mikhailov, S. (2017) 'Analysis of Boundary-Domain Integral Equations for Variable-Coefficient Neumann BVP in 2D', in Constanda, C., Dalla Riva, M., Lamberti, PD. and Musolino, P. (eds.) Integral Methods in Science and Engineering, Volume 1 Theoretical Techniques. Birkhäuser. , 1. pp. 21 - 33. ISBN 10: 3319593846. ISBN 13: 9783319593838. Open Access Link

Book chapter

Mikhailov, S. and Portillo, CF. (2017) 'A New Family of Boundary-Domain Integral Equations for the Mixed Exterior Stationary Heat Transfer Problem with Variable Coefficient', in Constanda, C., Dalla Riva, M., Lamberti, PD. and Mosolino, P. (eds.) Integral Methods in Science and Engineering, Volume 1 Theoretical Techniques. Birkhäuser. , 1. pp. 215 - 226. ISBN 10: 3319593846. ISBN 13: 9783319593838.

Book chapter

Kohr, M., Lanza de Cristoforis, M., Mikhailov, SE. and Wendland, WL. (2016) 'Integral potential method for a transmission problem with Lipschitz interface in R^3 for the Stokes and Darcy–Forchheimer–Brinkman PDE systems'. Zeitschrift fur angewandte Mathematik und Physik ZAMP, 67 (5). ISSN: 1420-9039 Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2016) 'Localized boundary-domain singular integral equations of Dirichlet problem for self-adjoint second order strongly elliptic PDE systems'. Mathematical Methods in the Applied Sciences, 40 (6). pp. 1817 - 1837. ISSN: 1099-1476 Open Access Link

Journal article

Kohr, M., Mikhailov, SE. and Wendland, WL. (2016) 'Transmission Problems for the Navier–Stokes and Darcy–Forchheimer–Brinkman Systems in Lipschitz Domains on Compact Riemannian Manifolds'. Journal of Mathematical Fluid Mechanics, 19 (2). pp. 203 - 238. ISSN: 1422-6928 Open Access Link

Journal article

Dufera, TT. and Mikhailov, SE. (2015) 'Analysis of Boundary-Domain Integral Equations for Variable-Coefficient Dirichlet BVP in 2D', in Constanda, C. and Kirsh, A. (eds.) Integral Methods in Science and Engineering Theoretical and Computational Advances. Birkhäuser. pp. 163 - 175. ISBN 10: 3319167278. ISBN 13: 9783319167275.

Book chapter

Mikhailov, S. and Portillo, CF. (2015) 'BDIE System to the Mixed BVP for the Stokes Equations with Variable Viscosity', in Constanda, C. and Kirsh, A. (eds.) Integral Methods in Science and Engineering Theoretical and Computational Advances. Birkhäuser. pp. 401 - 412. ISBN 10: 3319167278. ISBN 13: 9783319167275.

Book chapter

Hakim, L. and Mikhailov, SE. (2015) 'Integral equations of a cohesive zone model for history-dependent materials and their numerical solution'. The Quarterly Journal of Mechanics and Applied Mathematics, 68 (4). pp. 387 - 419. ISSN: 0033-5614 Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2013) 'Localized boundary-domain singular integral equations based on harmonic parametrix for divergence-form elliptic PDEs with variable matrix coefficients'. Integral Equations and Operator Theory, 76 (4). pp. 509 - 547. ISSN: 0378-620X Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2013) 'Analysis of direct segregated boundary-domain integral equations for variable-coefficient mixed BVPs in exterior domains'. Analysis and Applications, 11 (4). pp. 1350006 - 1350006. ISSN: 0219-5305

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2013) 'Analysis of direct segregated boundary-domain integral equations for variable-coefficient mixed BVPs in exterior domains'. Analysis and Applications, 11 (4). pp. 1350006/1 - 1350006/33. ISSN: 0219-5305 Open Access Link

Journal article

Mikhailov, SE. (2013) 'Solution regularity and co-normal derivatives for elliptic systems with non-smooth coefficients on Lipschitz domains'. Journal of Mathematical Analysis and Applications, 400 (1). pp. 48 - 67. ISSN: 0022-247X Open Access Link

Journal article

Grzhibovskis, R., Mikhailov, SE. and Rjasanow, S. (2013) 'Numerics of boundary-domain integral and integro-differential equations for BVP with variable coefficient in 3D'. Computational Mechanics, 51 (4). pp. 495 - 503. ISSN: 0178-7675 Open Access Link

Journal article

Mikhailov, SE. and Mohamed, NA. (2012) 'Numerical solution and spectrum of boundary-domain integral equation for the Neumann BVP with a variable coefficient'. International Journal of Computer Mathematics, 89 (11). pp. 1488 - 1503. ISSN: 0020-7160

Journal article

Mikhailov, SE. and Mohamed, NA. (2012) 'Numerical solution and spectrum of boundary-domain integral equation for the Neumann BVP with variable coefficient'. International Journal of Computer Mathematics, 89 (11). pp. 1488 - 1503. ISSN: 0020-7160 Open Access Link

Journal article

Grzhibovskis, R., Mikhailov, SE. and Rjasanow, S. (2012) 'Numerics of Boundary-Domain Integral and Integro-Differential Equations for BVP with Variable Coefficient in 3D'. Computational Mechanics, 51 (4). pp. 495 - 503. ISSN: 1432-0924

Journal article

Hakim, L. and Mikhailov, SE. (2011) 'Nonlinear Abel type integral equation in modelling creep crack propagation', in Constanda, C. and Harris, PJ. (eds.) Integral Methods in Science and Engineering: Computational and Analytic Aspects. Boston : Birkhäuser. pp. 191 - 201. ISBN 10: 0817682376. ISBN 13: 9780817682378. Open Access Link

Book chapter

Ayele, TG. and Mikhailov, SE. (2011) 'Analysis of two-operator boundary-domain integral equations for variable-coefficient mixed BVP'. Eurasian Mathematical Journal, 2 (3). pp. 20 - 41. ISSN: 2077-9879 Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2011) 'Localized boundary-domain integral equations for Dirichlet problem for second order elliptic equations with matrix variable coefficients'.8th UK Conference on Boundary Integral Methods. Leeds. Leeds University Press. pp. 119 - 126.

Conference paper

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2011) 'Analysis of segregated boundary-domain integral equations for variable-coefficient problems with cracks'. Numer. Meth. for PDE, 27 (1). pp. 121 - 140. ISSN: 1098-2426 Open Access Link

Journal article

Mikhailov, SE. and Namestnikova, IV. (2011) 'History-sensitive accumulation rules for life-time prediction under variable loading'. Archive of Applied Mechanics, 81 (11). pp. 1679 - 1696. ISSN: 0939-1533 Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2011) 'Localized direct segregated boundary-domain integral equations for variable-coefficient transmission problems with interface crack'. Memoirs on Differential Equations and Mathematical Physics, 52. pp. 17 - 64. ISSN: 1512-0015 Open Access Link

Journal article

Mikhailov, SE. (2011) 'Traces, extensions and co-normal derivatives for elliptic systems on Lipschitz domains'. Journal of Mathematical Analysis and Applications, 378 (1). pp. 324 - 342. ISSN: 0022-247X Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2010) 'Localized boundary-domain integral equation formulation for mixed type problems'. Georgian Mathematical Journal, 17 (3). pp. 469 - 494. ISSN: 1072-947X Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2010) 'Analysis of direct boundary-domain integral equations for a mixed BVP with variable coefficient, II : Solution regularity and asymptotics'. Journal of Integral Equations and Applications, 22 (1). pp. 19 - 37. ISSN: 0897-3962 Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvilli, D. (2009) 'Analysis of some localized boundary-domain integral equations'. Journal of Integral Equations and Applications, 21 (3). pp. 405 - 445. ISSN: 0897-3962 Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2009) 'Analysis of direct boundary-domain integral equations for a mixed BVP with variable coefficient, I: Equivalence and Invertibility'. Journal of Integral Equations and Applications, 21 (4). pp. 499 - 543. ISSN: 0897-3962 Open Access Link

Journal article

Chkadua, O., Mikhailov, SE. and Natroshvili, D. (2009) 'Analysis of some localized boundary-domain integral equations'. Journal of Integral Equations and Applications, 21 (3). pp. 407 - 447. ISSN: 0897-3962 Open Access Link

Journal article

Mikhailov, SE. (2006) 'Incremental localized boundary-domain integro-differential equations of elastic damage mechanics for inhomogeneous body', in Sladek, J. and Sladek, V. (eds.) Advances in meshless methods. Forsyth, USA : Tech Science Press. pp. 105 - 123. ISBN 10: 0971788022. ISBN 13: 9780971788022. Open Access Link

Book chapter

Mikhailov, SE. (2006) 'Localized direct boundary-domain integro-differential formulations for incremental elasto-plasticity of inhomogeneous body'. Engineering Analysis with Boundary Elements, 30 (3). pp. 218 - 226. ISSN: 0955-7997 Open Access Link

Journal article

Mikhailov, SE. (2006) 'Analysis of united boundary-domain integro-differential and integral equations for a mixed BVP with variable coefficient'. Mathematical Methods in the Applied Sciences, 29 (6). pp. 715 - 739. ISSN: 0170-4214 Open Access Link

Journal article

Mikhailov, SE. and Namestnikova, IV. (2005) 'Application of damage mechanics in percussive drilling modelling'.11th International Conference on Fracture. Turin, Italy. 20 - 25 March. 11th International Conference on Fracture 2005, ICF11. pp. 444 - 451.Open Access Link

Conference paper

Mikhailov, SE. (2005) 'Will the boundary (-domain) integral-equation methods survive? Preface to the special issue on non-traditional boundary (-domain) integral-equation methods'. Journal of Engineering Mathematics, 51 (3). pp. 197 - 198. ISSN: 0022-0833 Open Access Link

Journal article

Mikhailov, SE. (2005) 'Boundary-domain integro-differential equation of elastic damage mechanics model of stationary drilling', in Selvadurai, APS., Tan, CL. and Aliabadi, MH. (eds.) Advances in Boundary Element Techniques VI. EC Ltd. pp. 107 - 114.Open Access Link

Book chapter

Mikhailov, SE. and Nakhova, IS. (2005) 'Mesh-based numerical implementation of the localized boundary-domain integral-equation method to a variable-coefficient Neumann problem'. Journal of Engineering Mathematics, 51 (3). pp. 251 - 259. ISSN: 0022-0833 Open Access Link

Journal article